hrcak mascot   Srce   HID

Glasnik matematički, Vol. 40 No. 1, 2005.


Datum izdavanja: svibnja 2005.

Objavljen na Hrčku: 27. 2. 2006.
Sadržaj Puni tekst
Biplanes (56,11,2) with a fixed-point-free involutory automorphism (str.1-11) engleskipdf 255 KB
Mario Essert, Ljubo Marangunić
Izvorni znanstveni članak
 
On shifted products which are powers (str.13-20) engleskipdf 254 KB
Florian Luca
Izvorni znanstveni članak
 
A note on class number one criteria of Sirola for real quadratic fields (str.21-27) engleskipdf 201 KB
P. G. Walsh
Izvorni znanstveni članak
 
The θ-transfer technique: On Noetherian involution rings and symmetry of primitivity (str.29-45) engleskipdf 556 KB
Boris Širola
Izvorni znanstveni članak
 
A note on generalized derivations of prime rings (str.47-49) engleskipdf 93 KB
Ivica Gusić
Izvorni znanstveni članak
 
A property of groups of order ≤ pp(e+1) and exponent pe (str.51-58) engleskipdf 311 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Second-metacyclic finite 2-groups (str.59-69) engleskipdf 329 KB
Vladimir Ćepulić, Marijana Ivanković, Elizabeta Kovač Striko
Izvorni znanstveni članak
 
Finite 2-groups G with |Ω2(G)| = 16 (str.71-86) engleskipdf 538 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Approximation in Smirnov-Orlicz classes (str.87-102) engleskipdf 492 KB
Daniyal M. Israfilov, Burcin Oktay, Ramazan Akgun
Izvorni znanstveni članak
 
Global in time estimates for one-dimensional compressible viscous micropolar fluid model (str.103-120) engleskipdf 492 KB
Nermina Mujaković
Izvorni znanstveni članak
 
Delay dependent stability criterion for time discrete linear systems (str.121-132) engleskipdf 320 KB
X. H. Tang, S. S. Cheng
Izvorni znanstveni članak
 
A remark on concentration of the error between a function and its polynomial approximants. II: A problem of Hasson (str.133-138) engleskipdf 188 KB
J. L. Wang, S. P. Zhou
Izvorni znanstveni članak
 
Finite linear spaces consisting of two symmetric configurations (str.139-147) engleskipdf 249 KB
Vedran Krčadinac, Juraj Šiftar
Izvorni znanstveni članak
 
Puppe exact sequence and its application in the fibrewise category map (str.149-175) engleskipdf 860 KB
Yoshifumi Konami, Takuo Miwa
Izvorni znanstveni članak
 
Harnack inequality for some discontinuous Markov processes with a diffusion part (str.177-187) engleskipdf 376 KB
Renming Song, Zoran Vondraček
Izvorni znanstveni članak
 
Posjeta: 9.774 *